# SDR AALA201809109009

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 14,126 hours, 6,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EPSU 10WL  FAULTED AFTER A SYSTEM TEST.  RESET EPSU AND OPS CHECKED NORMAL IAW AMM 33-51-38.
